# SDR VNAA20250602021

- Difficulty date: April 17, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: AF69038101001
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RH VERTICAL STAB REAR SPAR DATUM.  RH VERTICAL STAB REAR SPAR DATUM WAS REPAIRED PER REO 690-53-71-087 REV. -
